MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) OPTISURE ACTIVE FIXATION, DF-4 CONNECTOR; PERMANENT DEFIBRILLATOR ELECTRODES

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) OPTISURE ACTIVE FIXATION, DF-4 CONNECTOR; PERMANENT DEFIBRILLATOR ELECTRODES
Model Number LDA220Q/65
Medical Device Problem Codes Signal Artifact/Noise (1036); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented in the emergency department for unknown reason.Upon device interrogation, it was noted that the right ventricular (rv) lead exhibited noise.Chest x-ray confirmed rv lead dislodgement.The rv lead was explanted and replaced on (b)(6) 2026.The patient was in stable condition.
 
Additional Manufacturer Narrative
The reported events were lead dislodgment and noise.The reported event of noise was not confirmed.As received, only the connector portion of the lead was returned in one piece with the stylet stuck inside the lead.Final analysis found that the connector pin and crimp sleeve were pulled out of the connector assembly along with the inner coil due to excessive forces which consistent with procedural damage.

Brand Name
OPTISURE ACTIVE FIXATION, DF-4 CONNECTOR
Common Device Name
PERMANENT DEFIBRILLATOR ELECTRODES
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24403644
Report Number2017865-2026-03489
Device Sequence Number15521254
Product Code NVY
UDI-Device Identifier05414734507363
UDI-Public(01)05414734507363(10)A000108631(17)240331
Combination Product (Y/N)Y
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P950022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Model NumberLDA220Q/65
Device Lot NumberA000108631
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/16/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Supplement Date Received by Manufacturer03/13/2026
04/07/2026
Initial Report FDA Received Date02/20/2026
Supplement Report FDA Received Date04/02/2026
04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexMale